Find numerous Homeopaths in India from the comfort of your home on Lybrate.com. You will find Homeopaths with more than 29 years of experience on Lybrate.com. Find the best Homeopaths online in Vadodara. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Alpesh Satasiya
Treatment Of Acne/Pimples
Weight Loss Treatment
Treatment of Headaches
Treatment of Fever
Treatment of Hair Fall
Back Pain Treatment
Treatment of Hair Loss
Treatment & Management of Cold
Treatment of Stomach Pain
Treatment of Body Weakness
Treatment of Joint Pain
Treatment of Female Hair Loss
Treatment of Dandruff
Treatment of Leg Pain
Prevention & Treatment of Diabetes
Treatment of Itching
Treatment of Greying Hair
Treatment of Sleeping Problems
Treatment of Erection Problems
Treatment of Knee Pain
Submit a review for Dr. Alpesh SatasiyaYour feedback matters!
I am a diabetic and have been taking onglyza 5 mg for 3 years and cetafine 1000 mg twice after break fast and dinner Now my doctor says to stop onglyza and take only cetafine for 3 months. Will it cause any problem.
My name is dhruv. have a problem related to my stomach and my height. I have so much belly fat sir. Pls help me out. I have my blood reports of full body.
I am 57 year old I was not diabetic patient earlier even no one in my family had the same. Two year back I suffered with injury and I had been to doctor he advise to check suger. While check it was found sugar am taking voglibose. 3mg. I like sweets too. Suggest what to do. What to avoid and what to take am taking one pills every morning before lunch.
Mam I am 15 years boy and my face is very dull and very bad. So for this reason any students does not want to talk with me. So please suggest me medicine for attractive face.
I have been getting headaches for about a year and a half now I get them everyday they can get very bad to the point I cry I've been getting sore throats a lot recently have had strep a bunch and I just recently got blurred blurred vision feel like I'm going to pass out got very hot and my head is killing me what should I do what could this be.
Good afternoon sir/mam, actually I am 20 year old girl but till now my period not come on regular basis I have shown this many doctor's I have also given many medical test but no result come out so pls help me out.
In order to fulfill your and your partner's desires if must understand them and along with that you need to keep a track of your mental and physical health, so that you can fulfill those desires. There is an increasing number of people with the issue of reduced sexual drive and this being a private matter are not able to come out in the open to discuss it. However, this is an issue that can only be solved by a frank discussion, and when that is done, it might seem like there was no problem in the first place.
Listed below are some things that can lead to a lower sexual drive. It is to be noted that women and men have different reasons leading to reduced libido.
- Reduced hormone levels: The most prominent cause is reduced levels of testosterone and estrogen, which are hormones required for development of sexual characteristics in males and females respectively. The levels can reduce depending on various reasons from hypogonadism to loss of ovaries to psychological stress to medications to drinking and smoking. The first step in managing this would be to establish the fact that there are reduced hormone levels and pin the cause for it. Most people respond almost immediately to replacement therapy. Additionally, in some cases, the cause for reduced hormones can be addressed when identified.
- Physiological problems: Especially in women, if there is painful intercourse, then the drive is naturally reduced. The reason for the pain could be spasms or infection and need to be identified and treated. Psychological constraints are another major reason that most females have painful intercourse. Counselling along with therapy, if required can help these patients.
- Medications: From antidepressants to antihypertensives, though they are meant to cure some medical condition, they lead to some other condition. Drugs like selective serotonin reuptake inhibitors (SSRIs), tricyclic antidepressants (TCA), and beta-adrenergic blockers are famous for their ability to reduce libido.
- Lifestyle habits: From smoking to drinking alcohol to junk food to lack of exercise, the effect on libido is very strong. Smoking decreases blood flow in general, which leads to reduced desire.
- Chronic diseases: Whether it is depression or diabetes, hypertension or hyperlipidemia, they all have an indirect effect on the sex drive of a person. Additionally, the constant stress of having to monitor health and maintain a good lifestyle has an effect on the overall health and definitely on the sex drive. In some cases, this could lead to drinking and smoking and use of medications all of which again can affect the sex drive. It goes into a vicious cycle and the patient needs to accept some facts and manage to work around the others.
It is indeed very stressful when a person finds out that he has a low sexual drive. However, it is not impossible to manage with a little help and support, both from the partner and the doctor.